# SDR AWXA200700331

- Difficulty date: February 15, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602217SP
- Part serial: 81205
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING NR 2 SLAT TRAILING EDGE WEDGE DELAMINATED, SS 139.65.  REPAIRED LEFT WING NR 2 SLAT TRAILING EDGE WEDGE, SS 139.65 IAW B737-300 SRM 51-70-10-2R4.
